# SDR SWIA201436533

- Difficulty date: February 16, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS OTBD SEAT RAIL HAS GOUGES FWD OF TRACK.  C CHECK REPAIRED ONE EACH SMALL GOUGE MARKS ON PILOTS OTBD SEAT RAIL WEAR STRIP IAW BAPS & SRM.
